# SDR YENA2022112301150

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 53,316 hours, 18,815 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#426, TPA-JFK. '#3 FA BECAME ILL/NAUSEOUS THROUGH 10,000 FT DUE TO A REPORTED FUMES EVENT/ DIRTY SOCKS SMELL IN THE AFT GALLEY; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. DECONTAMINATION LEVEL ANWAS ACCOMPLISHED PER TSM 05-50-00-810-831 A. AIRCRAFT IS OK FOR SERVICE.'
